Abstract

The object of present paper is to derive an integral pertaining to a product of Fox’s H-function [1], generalized polynomials Srivastava [7], general class of multivariable polynomials Srivastava and Garg [8] and H-function of multivariables given by Srivastava and Panda [9] with general arguments of quadratic nature.This paper is capable of yielding numerous result involving classical orthogonal polynomials hitherto scattered in the literature.

How to Cite
RAKESHWAR PUROHIT, ASHOK SINGH SHEKHAWAT, JYOTI SHAKTAWAT, Dr.. An Integral Associated with H-Function of Several Complex Variables. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 13-F, nov. 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/680>. Date accessed: 23 may 2022.